# SDR HNAA2013112500587

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 60,623 hours, 67,577 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, NR 2 HYDRAULIC PRESSURE DROPPED TO 2000 PSI WITH NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT.  R & R NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND SHAFT IAW WC 29-00-00R, 72-00-04L AND MM 29-10-11, PAGE 201.
